Upper bounds for the eigenvalues of differential equations.
Journal of Inequalities and Applications [electronic only] (2006)
- Volume: 2006, page Article 48606, 7 p.-Article 48606, 7 p.
- ISSN: 1029-242X
Access Full Article
topHow to cite
topKaraa, Samir. "Upper bounds for the eigenvalues of differential equations.." Journal of Inequalities and Applications [electronic only] 2006 (2006): Article 48606, 7 p.-Article 48606, 7 p.. <http://eudml.org/doc/127104>.
@article{Karaa2006,
author = {Karaa, Samir},
journal = {Journal of Inequalities and Applications [electronic only]},
keywords = {boundary value problems; eigenvalues; upper and lower bounds; rearrangements; Hilbert-Schmidt operator},
language = {eng},
pages = {Article 48606, 7 p.-Article 48606, 7 p.},
publisher = {Springer International Publishing},
title = {Upper bounds for the eigenvalues of differential equations.},
url = {http://eudml.org/doc/127104},
volume = {2006},
year = {2006},
}
TY - JOUR
AU - Karaa, Samir
TI - Upper bounds for the eigenvalues of differential equations.
JO - Journal of Inequalities and Applications [electronic only]
PY - 2006
PB - Springer International Publishing
VL - 2006
SP - Article 48606, 7 p.
EP - Article 48606, 7 p.
LA - eng
KW - boundary value problems; eigenvalues; upper and lower bounds; rearrangements; Hilbert-Schmidt operator
UR - http://eudml.org/doc/127104
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.